| Model Number |
H74939171061070 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified shunt.A 6.0 x 100, 75cm mustang balloon catheter was advanced for dilatation.However, during first inflation at 24 atmospheres for 15 seconds, the balloon ruptured.The device was removed, and the procedure was completed with another of the same device.No patient complications as a result of this event and the patient condition were good post-procedure.
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 57mm in length and extended from a position 6mm proximal of the proximal markerband to 50mm distal of the proximal markerband.A visual and tactile examination found no kinks or damage to the shaft and tip of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.